# SDR SWAA2022040820875

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER; BULB SEAL RETAINER ABOVE RAM AIR EXHAUST DUCT CRACKED. / REMOVED AND REPLACED BULB SEAL -1 DOUBLER PER SRM 51-40-02-0G-0 AND AIPC 57-11-00-02
